# SDR MWEA00955

- Difficulty date: October 18, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9957710515
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL TEAR IN INTERCOSTAL WEB EXTENDING FROM EDGE OF LIGHTENING HOLE, CENTERLINE OF AIRCRAFT BELOW CABIN FLOOR, BETWEEN FLOORBEAMS AT STATION 917 AND 935.  TEAR IS AT STATION 922.  FABRICATED AND INSTALLED REPAIR DOUBLER.
